MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG BONE SCREW,AXS,SD,1.7X6MM,5P; IMPLANT

STRYKER LEIBINGER FREIBURG BONE SCREW,AXS,SD,1.7X6MM,5P; IMPLANT
Model Number 56-17906
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that during the procedure, the saw blade caught in the guide resulting in a vibration.The vibration caused the fixation screws to release and two of the screws came out of the surgical site, posing the risk of a material being lost in a surgical site.One screw was located in the oral cavity and the other screw was located post operatively when the draping was removed.The procedure was completed successfully.There was no clinically significant delay, no medical intervention, and no adverse consequences.
 
Additional Manufacturer Narrative
The device has not yet been received at the manufacturer for testing.An evaluation will be conducted upon receipt of the device, and a follow-up report will be submitted after the quality investigation is complete.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Based on statistical evaluation, there are no indications for any design, material or manufacturing related issue.Therefore, no corrective and/or preventive actions are deemed necessary at this time.If further information becomes available, the investigation will be re-evaluated.

Brand Name
BONE SCREW,AXS,SD,1.7X6MM,5P
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
rylee koole
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
7614888208
MDR Report Key16454690
Report Number0008010177-2023-00011
Device Sequence Number2343794
Product Code JEY
UDI-Device Identifier37613327358385
UDI-Public37613327358385
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K172572
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number56-17906
Device Catalogue Number56-17906
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/01/2023
Supplement Date Received by Manufacturer02/01/2023
Initial Report FDA Received Date02/28/2023
Supplement Report FDA Received Date05/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown